# SDR ASAA2020010432230

- Difficulty date: January 4, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 43,853 hours, 13,067 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 77-20871 ON #1 ENG. TOP LEFT EGT SIGNAL (T49554) IS OUT OF RANGE. DEFERRED PER T/C 78273000. GROUNDED - YES. (RESOLVED ON W/O: 1069681 TASKCARD: N/R-00002 ) PERFORMED #1 ENGINE EEC TEST REF TASK 73-21-00-700-804-F00. NO CURRENT FAULTS. ALTERNATE DEACTIVATION PROCEDURES INITIATED FOR OPENING THRUST REVERSER AND FAN COWLS. ACCOMPLISH EGT CONNECTOR CLEANING REF B737-800 AMM 77-21-00-140-801 T49.5 SENSOR PRE CLEAN S1 33.87, S2 15.00, S3 15.62, S4 44.62. POST CLEAN S1 28.75, S2 14.37, S3 14.37, S4 36.12.
